# SDR UALA2013012400447

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,212 hours, 23,009 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.   CLEANED LIGHT SOCKET AND REPLACED LAMP LIGHT, OPS CHECKED NORMAL.
